SPLITTING THEOREMS ON COMPLETE RIEMANNIAN MANIFOLDS WITH NONNEGATIVE RICCI CURVATURE - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Discrete and Continuous Dynamical Systems - Series A Année : 2021

SPLITTING THEOREMS ON COMPLETE RIEMANNIAN MANIFOLDS WITH NONNEGATIVE RICCI CURVATURE

(1) ,
1

Résumé

In this paper we provide some local and global splitting results on complete Riemannian manifolds with nonnegative Ricci curvature. We achieve the splitting through the analysis of some pointwise inequalities of Modica type which hold true for every bounded solution to a semilinear Poisson equation. More precisely, we prove that the existence of a nonconstant bounded solution u for which one of the previous inequalities becomes an equality at some point leads to the splitting results as well as to a classification of such a solution u.

Dates et versions

hal-03621400 , version 1 (28-03-2022)

Identifiants

Citer

Alberto Farina, Jesus Ocariz. SPLITTING THEOREMS ON COMPLETE RIEMANNIAN MANIFOLDS WITH NONNEGATIVE RICCI CURVATURE. Discrete and Continuous Dynamical Systems - Series A, 2021, 41 (4), pp.1929-1937. ⟨10.3934/dcds.2020347⟩. ⟨hal-03621400⟩
4 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More